О равенстве размерностей
Matematiceskij sbornik (1963)
- Volume: 104, Issue: 3, page 295-319
- ISSN: 0368-8666
Access Full Article
topHow to cite
topЗарелуа, А.В.. "О равенстве размерностей." Matematiceskij sbornik 104.3 (1963): 295-319. <http://eudml.org/doc/69580>.
@article{Зарелуа1963,
author = {Зарелуа, А.В.},
journal = {Matematiceskij sbornik},
keywords = {topology},
language = {rus},
number = {3},
pages = {295-319},
publisher = {Tipogr. Lissnera i Sobko},
title = {О равенстве размерностей},
url = {http://eudml.org/doc/69580},
volume = {104},
year = {1963},
}
TY - JOUR
AU - Зарелуа, А.В.
TI - О равенстве размерностей
JO - Matematiceskij sbornik
PY - 1963
PB - Tipogr. Lissnera i Sobko
VL - 104
IS - 3
SP - 295
EP - 319
LA - rus
KW - topology
UR - http://eudml.org/doc/69580
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.